# SDR ASAA2015121114209

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 58 hours, 25 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 8025
- Condition: Failed
- Location: Fire Detection
- Part time: 82 hours, 32 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT, ALONG WITH OVERHEAT/DETECTOR MASTER CAUTION LIGHT FLASHES CONTINUOUSLY AFTER REACHING TOP OF CLIMB.  ACFT GROUNDED.  DVI ON C403 C/B, NO DEFECTS NOTED.  DUE TO C/B FOUND OUT.  R & R M279 ENGINE/APU OVERHEAT DETECTION MODULE REF AMM 26-10-01. GVI APU FIRE DETECTOR LOOP, FOUND WIRE W7538-6001R-18 AT UPPER DETECTOR LOOSE ENOUGH THAT WIRE LUG CAN SLIDE ON DETECTOR STUD, CONNECTOR SECURED REF WDM 26-11-31. ENGINE AND APU FIRE TEST NORMAL.
